# SDR GLBA96121

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear Box Assy
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RDU - AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  MAINTENANCE MEL'D FLAPS AND THEN REMOVED AND REPLACED THE FLAP MOTOR GEAR BOX ASSY.  (M)
